# SDR USAASB01048

- Difficulty date: February 15, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,893 hours, 6,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2727 - ON CLIMB-OUT FROM FLL, EN ROUTE TO LGA, CAPTAIN REPORTED THAT THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND METAL IN THE TAILPIPE OF THE NR 1 ENGINE.  REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY.  OPS CHECK AND LEAK CHECK GOOD.  (M)
